i had a mirena iud inserted approximately 2 years ago. i have now started spotting with cramping after having no menstral cycle after the first 3 months of insertion. the reason i had the iud inserted was because i was highly anemic during and after my pregnancy. i'm just wondering if the spotting is normal?
from what ive heard it is normal. i too have mirena and have had it for 11 months after not having no period for 2 1/2 months i have begun to spot. i am only spotting when wiping so i am still wondering if i need to test for pregnancy.
I have this too and have been wondering about it. I have had the mirena IUD for three years now and sometimes I get cramping without a period (I'm having today in fact) plus I will get some spotting too. Glad to hear I'm not the only one who has this.
I have also been experiencing cramping( that goes down my leg even sometimes) and have never had any bleeding or cramping before. I have had my iud since november 2006 so going on 4 years. I also have a lot of bloting and indigestion that i never got before, even before my iud. I am concerned because my friend was having a lot of problems and finally after excluding everything to bladder infections to other things figured out the iud was inserted into some tissue and it took them 2 hours to get it out.......i don't want that to be it. If anyone has any thing that might help with my concern that would be great!
Ive had the iud now for over 2 yrs n I never thought that my crampings were or could be caused by this. Dr told meit was because I had to stretch bedcir walking or get more leg excercise. Hmmmmmm this cramping in my legs have gone on for 24 hrs my legs are soooo sore I can barely walk. I'm only 32 years old n have my kids dad watching over me like im an old lady. Any tips? Any tips? Gracie
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.